# SDR DALA2018100405888

- Difficulty date: October 3, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 62,811 hours, 45,688 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Condition: Dented
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP. FOUND DENT ON NR 1 ENG INLET NOSE COWL AT 10 O'CLOCK POSITION. DENT MEASURES 2.25" X 1.25" & 0.344 DEEP & APPROX 10 O'CLOCK POSITION. PEFORMED TIME LIMITED REPAIR PER ERA 572070-14 SECTION I. NO CRACKS NOTED. REPLACED NR 1 ENGINE NOSE COWL PER RI 572070-14 03-OCT-2018 0645E SECTION III PERMANENT REPAIR INSTRUCTIONS. (LP4490184)
